Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Trying to conceive. Pain in upper abdomen and diarrhea with nausea. Had meftal spas. Food poisoning?

I am trying to conceive right now. It had been 10 days past ovulation and last night i had pain in the upper abdomen accompanied by diarrhea and nausea . I had ENO mixed with a glass of water, but it did not stop. Then i had Meftal Spas tab thinking it was food poisoning and it got relieved in half an hr. I had simple home food so i do not know how and why this happened. Please can u let me know if this would in any way have an effect on the fetus , in case i conceived?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Usually one episode of diarrhea may not do any harm to the embryo.
As it stopped after taking tablets no need to worry.
If you miss your periods on expected date better to go for pregnancy test once.
As you are expecting pregnancy from now onwards start taking folic acid, multi vitamins and minerals tablets.

Take care.

Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor